Nearly Kähler and Hermitian f-structures on homogeneous k-symmetric spaces
نویسندگان
چکیده
منابع مشابه
Homogeneous holomorphic hermitian principal bundles over hermitian symmetric spaces
We give a complete characterization of invariant integrable complex structures on principal bundles defined over hermitian symmetric spaces, using the Jordan algebraic approach for the curvature computations. In view of possible generalizations, the general setup of invariant holomorphic principal fibre bundles is described in a systematic way.
متن کاملHarmonic Morphisms, Hermitian Structures and Symmetric Spaces
[A] M. Svensson, On holomorphic harmonic morphisms, Manuscripta Math. 107 (2002), 1–13. [B] M. Svensson, Harmonic morphisms from even-dimensional hyperbolic spaces, Math. Scand. 92 (2003), 246–260. [C] M. Svensson, Holomorphic foliations, harmonic morphisms and the Walczak formula, J. London Math. Soc. 68 (2003), 781–794. [D] M. Svensson, Harmonic morphisms in Hermitian geometry, J. Reine Angew...
متن کاملHomogeneous Einstein–weyl Structures on Symmetric Spaces
In this paper we examine homogeneous Einstein–Weyl structures and classify them on compact irreducible symmetric spaces. We find that the invariant Einstein–Weyl equation is very restrictive: Einstein–Weyl structures occur only on those spaces for which the isotropy representation has a trivial component, for example, the total space of a circle bundle.
متن کاملTrigonometry of 'complex Hermitian' Type Homogeneous Symmetric Spaces
This paper contains a thorough study of the trigonometry of the homogeneous symmetric spaces in the Cayley-Klein-Dickson family of spaces of 'complex Hermitian' type and rank-one. The complex Hermitian elliptic CP are the generic members in this family; the remaining spaces are some contractions of the former. The method encapsulates trigonometry for this whole family of spaces into a single ba...
متن کاملINVARIANT METRIC f-STRUCTURES ON SPECIFIC HOMOGENEOUS REDUCTIVE SPACES
For homogeneous reductive spaces G/H with reductive complements decomposable into an orthogonal sum m = m1⊕m2⊕m3 of three Ad(H)invariant irreducible mutually inequivalent submodules we establish simple conditions under which an invariant metric f -structure (f, g) belongs to the classes G1f , NKf , and Kill f of generalized Hermitian geometry. The statements obtained are then illustrated with f...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Doklady Mathematics
سال: 2010
ISSN: 1064-5624,1531-8362
DOI: 10.1134/s1064562410030130